# SDR IPXA2025020608461

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 24,524 hours, 14,953 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030901
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMMEDIATELY AFTER TAKEOFF "FORWARD CARGO DOOR NOT CLOSED" AND "CHECK 0001 TIMES" WHICH LED US TO COMPLETE AN AIR TURN BACK AS AIRCRAFT DIDNT SEEM TO BE PRESSURIZING. REMOVED & REPLACED  DOOR WARNING SWITCH 14WS PER AMM 52-71-00/401. OPS CHECK GOOD.  ADJUSTMENT OF SPRING LEAF WITHIN LIMITS PER AMM 52-71-00/501. DMP REVERSED, PLACARD REMOVED
